Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 986948, 13 pages
http://dx.doi.org/10.1155/2011/986948
Research Article

Nonlinear Singular BVP of Limit Circle Type and the Presence of Reverse-Ordered Upper and Lower Solutions

1Department of Mathematics, BITS Pilani, Pilani, Rajasthan 333031, India
2Department of Mathematics and Astronomy, University of Lucknow, Lucknow 226007, India

Received 27 May 2011; Accepted 3 July 2011

Academic Editor: Mohamed A. El-Gebeily

Copyright © 2011 Amit K. Verma and Lajja Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amit K. Verma and Lajja Verma, “Nonlinear Singular BVP of Limit Circle Type and the Presence of Reverse-Ordered Upper and Lower Solutions,” International Journal of Differential Equations, vol. 2011, Article ID 986948, 13 pages, 2011. https://doi.org/10.1155/2011/986948.